See Alike in...

Alike App

Browser

RobbieG

707d

I'm 37 and now I have to be on oxygen and bring a tank with me everywhere. it's weird cuz I get alot of funny looks from people

Top reply
    • RobbieG

      707d

      @MaryC @Renall thank you so much ❤️👍

    • MaryC

      707d

      If they are giving you funny looks just say hello & smile. Who knows what they are thinking, but a friendly smile & a hello might just brighten their day and make you feel less awkward about it. Just don't get upset if they quickly turn away or don't reciprocate.

      • RobbieG

        707d

        @MaryC @Renall thank you so much ❤️👍

    • Renall

      707d

      I had to do that for years after my Traumatic Brain Injury (TBI). People will stare, let them

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion